# SDR AALA202501084835

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 37,996 hours, 16,239 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE DESCENDING THE APU WAS STARTED AND A STRONG BURNING ODOR WAS DETECTED. IT SMELT VERY SIMILARTO BURNING PAPER. UPON NOTICING THE SMELL THE BLEED CONFIGURATION WAS IMMEDIATELY REVERTED TO ITS PREVIOUS SETTINGS AND THE APU WAS SHUT DOWN. THIS ALMOST IMMEDIATELY CLEARED THE SMELL. THE CABIN CREW ALSO NOTICED THE SMELL AND IT'S CLEARING. NO ABNORMAL INDICATIONS BESIDES THE ODOR OCCURRED DURING THIS EVENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
